# SDR A6WA201441409

- Difficulty date: April 12, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Splice
- Part number: 2024T3032
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXHAUST NOZZLE SPLICE CRACKED.  REMOVED CRACKED SPLICE & INSTALLED SERVICEABLE SPLICE IAW SRM 51-21-11, 51-40-11 & 51-42-06 SPLICE.
